I had surgery on 12/14/09 which one of the procedures was a TVT sling for urinary incontience. Since the surgery, I have zero sensation to urinate or ability to urine without the use of a catheter. My surgeon even went back in to check the sling placement on 1/7/10 which was in perfect placement and not the cause for the problem. He is determined it is a side effect of Claritin D which I have been on for years, I take 1 12hr claritin d in the morning as I have done for years. I have never had any issues with it causing urinary issues, thus the reason for the TVT sling in the first place. Can Claritin D and Claritin 10 mg cause sudden lack of sensation and ability to urinate? I could before surgery and it is hard for me to believe this could happen that suddenly.If this is a side effect I will get off it, he is thinking it could be MS also and if not better off the claritin then he wants me to get worked up by neurologist. Please advise!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2011 • 1 answer
Econazole - I'm experiencing a burning sensation when I urinate and wipe myself, should I be worried
Posted 30 Oct 2012 • 1 answer
Posted 5 Jan 2013 • 1 answer
Posted 30 Jun 2013 • 1 answer
Posted 9 Apr 2014 • 2 answers